# SDR SWIA202507210021

- Difficulty date: January 21, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N723EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10132
- Aircraft time: 24,946 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVALUATE DENT ON EXTERNAL FUSELAGE SKIN AT FS 409.00 BETWEEN STGR 21R - 22R  (C-CHECK RO 07/18/2025)EVALUATED DENT, AFTER A VISUAL INSPECTION, 1 LIGHTING STRIKE WAS FOUND. REPAIRED LIGHTNING STRIKE ON EXTERNAL FUSELAGE SKIN AT FS 409.00 BETWEEN STGR 21R - 22R IAW CRJ 700 SRM 53-00-00-201-003-A01. SEE CONTINUE CARD FOR WORK PERFORMED.
